RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 4, Pages 812–818 (Mi tvp4427)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the distribution of complex roots of random polynomials with heavy-tailed coefficients

F. Götzea, D. N. Zaporozhetsb

a Bielefeld University, Department of Mathematics
b St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4427

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:4, 696–703

Bibliographic databases:

Received: 10.06.2011
Language:

Citation: F. Götze, D. N. Zaporozhets, “On the distribution of complex roots of random polynomials with heavy-tailed coefficients”, Teor. Veroyatnost. i Primenen., 56:4 (2011), 812–818; Theory Probab. Appl., 56:4 (2011), 696–703

Citation in format AMSBIB
\Bibitem{GotZap11}
\by F.~G\"otze, D.~N.~Zaporozhets
\paper On the distribution of complex roots of random polynomials with heavy-tailed coefficients
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 4
\pages 812--818
\mathnet{http://mi.mathnet.ru/tvp4427}
\crossref{https://doi.org/10.4213/tvp4427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137073}
\elib{http://elibrary.ru/item.asp?id=20732938}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 4
\pages 696--703
\crossref{https://doi.org/10.1137/S0040585X9798573X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000311207400013}
\elib{http://elibrary.ru/item.asp?id=20483603}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84873678359}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4427
  • https://doi.org/10.4213/tvp4427
  • http://mi.mathnet.ru/eng/tvp/v56/i4/p812

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kabluchko Z., Zaporozhets D., “Roots of Random Polynomials Whose Coefficients Have Logarithmic Tails”, Ann. Probab., 41:5 (2013), 3542–3581  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:229
    Full text:57
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020